# SDR SWAA2018100125618

- Difficulty date: September 29, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 25,970 hours, 15,403 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 273A33016
- Part serial: D00333
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, AFTER TAKEOFF AND LANDING GEAR LEVER RAISED THE GEAR INDICATION LIGHTS SHOWED 3 RED IN BOTH THE UP & OFF POSITION.  R&R LANDING GEAR CONTROL LEVER MODULE PER MM.
